Ueber die Plücker'schen Complexe


Mathematische Annalen (1870)

  • Volume: 2, page 1-8
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Clebsch. "Ueber die Plücker'schen Complexe." Mathematische Annalen 2 (1870): 1-8. <http://eudml.org/doc/156430>.

author = {Clebsch},
journal = {Mathematische Annalen},
pages = {1-8},
title = {Ueber die Plücker'schen Complexe},
url = {http://eudml.org/doc/156430},
volume = {2},
year = {1870},

AU - Clebsch
TI - Ueber die Plücker'schen Complexe
JO - Mathematische Annalen
PY - 1870
VL - 2
SP - 1
EP - 8
UR - http://eudml.org/doc/156430
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.